Hello. Welcome to ask the doctor.
I understand your concern.
As per details, the most likely possibility for your symptoms is a condition of skin called Urticaria. Urticaria can be acute, chronic and acute on chronic. When duration of the disease is more than 6weeks, it is known as Chronic Urticaria. It is characterised by red colored itchy transient eruptions over body. It can be caused by allergy to recent infection, any food, seasonal change, drugs, pollen grains etc.
I will advise you to get your thyroid profile, Absolute Eosinophil count, IgE levels done.
In such cases, I prefer to advise a combination of levocetirizine and montelukast to my patients.
Visit your doctor so that he can examine you and order tests for you.
You can share my opinion with him.
I hope it helps.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.